# SDR CA060630004

- Difficulty date: June 30, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,134 hours
- Engine: Lyc O320D2J
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 05141823
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF SEAT FRAME ASS`Y DURING SCHEDULED MAINTENANCE REVEALED A CRACKED SUPPORT LEG. SAFETY OF SEAT ASS`Y MAY BE COMPROMISED DUE TO THE WEAKENED SUPPORT LEG. (TC# 20060630004)
